# SDR P2EA00219

- Difficulty date: July 13, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND STRINGER 25R FROM BS 284 THROUGH BS 303.5 WITH CORROSION 19.5 INCHES LONG BY 1 INCH WIDE BY .036 DEEP.  REPAIRED STRINGER 25R FROM BS 284 THROUGH BS 303.5 IAW SRM 53-10-3 FIG 1 SHEET 8.  (M)
